American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David J. Saltman. Splittings of cyclic $p$-algebras . Proc. Amer. Math. Soc. 62 (1977) 223-228. MR 0435044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Burton Fein and Murray Schacher. The ordinary quaternions over a Pythagorean field . Proc. Amer. Math. Soc. 60 (1976) 16-18. MR 0417139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lawence J. Risman. Zero divisors in tensor products of division algebras . Proc. Amer. Math. Soc. 51 (1975) 35-36. MR 0374101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burton Fein. Schur indices and sums of squares . Proc. Amer. Math. Soc. 51 (1975) 31-34. MR 0374249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1